Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

New arcs of maximal size in projective Hjelmslev planes of order 9

Title data

Honold, Thomas ; Kiermaier, Michael ; Landjev, Ivan:
New arcs of maximal size in projective Hjelmslev planes of order 9.
In: Dokladi na Bălgarskata Akademija na Naukite = Comptes rendus de l'Académie Bulgare des Sciences. Vol. 63 (2010) Issue 2 . - pp. 171-180.
ISSN 0861-1459

Official URL: Volltext

Project information

Project title:
Project's official titleProject's id
Konstruktive Methoden in der algebraischen Codierungstheorie für lineare Codes über endlichen KettenringenWA-1666/4

Project financing: Deutsche Forschungsgemeinschaft

Abstract in another language

In this paper, we solve two instances of the maximal
arc problem for projective Hjelmslev planes of order 9.

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics II
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 20 Nov 2014 13:17
Last Modified: 10 Dec 2014 12:24
URI: https://eref.uni-bayreuth.de/id/eprint/3735